Further reduction of normal forms of formal maps

Publication Type:
Journal Article
Comptes Rendus Mathematique, 2006, 343 (10), pp. 657 - 660
Issue Date:
Filename Description Size
Thumbnail2008000398OK.pdf189.64 kB
Adobe PDF
Full metadata record
Further reduction for classical normal forms of formal maps is considered in this note. Based on a recursive formula for computing the transformed map of a formal map under a near identity formal transformation, we develop the concepts of Nth order normal forms and infinite order normal forms for formal maps, and give some sufficient conditions for uniqueness of normal forms of formal maps.
Please use this identifier to cite or link to this item: